Side effects of Provigil

Side effects of Provigil

    Provigil (Modafinil) is one of the most popular preparations made for treatment of various sleep disorders, narcolepsy, excessive sleepiness and other. Its effectiveness has been proved numerous times and there are not much doubts about that. However the balance is always kept and it is not an exception. Just like any other drug it has particular side effects that those who are going to take it should know in order to be able to identify symptoms and be able to take necessary action in order to avoid possible complications.

side-effects-of-provigil-modafinil-1443099

    Side effects of Provigil are rather common and in most cases it has to do with overdose or personal intolerance to some components of the drug. Side effects of Modafinil are the following:

  • The most common and not dangerous: Stuffy or running nose, headache, nervousness, upset stomach, patients may also experience some trouble sleeping (especially if a patient takes the drug ignoring the instructions given), diarrhea, nausea, back pain and dizziness. In case if you feel the described effects periodically after taking a drug then you should contact your doctor.
  • Serious Side effects of Modafinil include: fever, hives, skin rash, swelling of legs, throat or face, shortness of breath, skin yellowing, blistering skin, aglutition and dark urine. These side effects are likely to ensue after overdose along with personal intolerance to certain drug components.
  • Rare cases: toxic epidermal necrolysis, Steve-Johnson Syndrome, and DRESS-syndrome. Because of the possibility of such side effects the drug is unfit for use by kids.

Side effects occur without any reason and in most of cases it could have been avoided however people are likely to ignore certain instructions given and this is how it happens. First of all, you need to follow the directions given in the instruction, follow the dosage. In case if you feel like the dose you usually take doesn’t give you the desirable effect and you want to increase it then you need to consult your doctor or pharmacist first. In case if you take some other drugs on a regular basis along with Provigil then you should consult your doctor as well, certain kinds of drugs are incompatible and may cause side effects. If you are not sure about something that refers to the consumption of the drug you should consult your doctor beforehand, it may help you to avoid up to 90% of possible medical problems.